# SDR IPXA3180233

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE356
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, EMERGENCY LIGHT FOUND TO HAVE ONE BULB IN OPERATIVE.  REPLACED BULB IAW MM, 33-51-21-04. OPS CHECKED GOOD.
